# SDR SWAA2021080298649

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,789 hours, 39,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY R/H EXIT LIGHT LENS CRACKED / [01] REPLACED EXIT LIGHT LENS ABOVE R2 DOOR. REF. AMM 33-51-01
